# SDR 02160317

- Difficulty date: October 16, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N317UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41031
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI OF THE FLIGHT FROM CHS TO IAD, THE CREW REPORTED EMERGENCY LIGHTS CAME WHEN ARMED.  RECYCLE AND LIGHTS WENT OUT.  MAINTENANCE PERSONNEL TIGHTENED LOOSE CONNECTION ON LT PDU.  OPS CK'D GOOD.  AIRCRAFT RETURNED TO SERVICE
